# SDR R61A2023021800150

- Difficulty date: February 1, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 12,821 hours, 8,687 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 17061041402
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR FUSELAGE FR 90+ 6 RBL FLOOR SUPPORT CORRODED. REAR FUSE FR 90+ 6 RBL 12 FLOOR SUPPORT REPLACED WITH NEW PART AND INSTALLED IAW SRM 51-41-02 AND SRM 51-43-03
